Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
For the relief of sinus pain and the cold and flu symptoms of fever, pain and nasal congestion.
Box of 10 blisters x 12 tablets.
Each tablet contains:
Paracetamol.... ……………………………………500 mg
Phenylephrine hydrochloride……………….5 mg
Pregelatinised starch, Maize starch, Povidone, Eurocol Sunset yellow, Sodium lauryl sulfate, Potassium sorbate, Stearic acid, Talc, Microcrystalline cellulose, Hydroxypropyl methylcellulose, Polyethylene glycol, Titanium Dioxide, Quinoline yellow lake (E104), Sunset yellow aluminium lake (E110).
Do not use if:
- You are allergic to paracetamol, caffeine, phenylephrine or any of the other ingredients in the product.
- You are taking, or have taken in the past two weeks, drugs called monoamine oxidase inhibitors (MAOIs), usually used to treat depression.
- You are pregnant.
DOSAGE AND ADMINISTRATION
Oral administration only.
Always use the lowest effective dose to relieve your symptoms.
Adults and children aged 12 years and over:
One to two tablets up to four times a day.
Do not take more than 8 tablets in 24 hours.
Do not exceed the stated dose.
Do not take more frequently than every 4 hours.
Do not take with any other product containing paracetamol, or with medicines
for the relief of colds and flu, congestion or blocked nose.
Do not use for longer than 7 days without asking your doctor.
Children under 12 years:
Do not use in children under 12 years of age.
Do not take with any other medicines for the relief of colds and flu, congestion or blocked nose.
Taking too much paracetamol can cause serious harm to your liver.
Do not use this medicine if you are taking any other prescription or non-prescription medicines containing paracetamol to treat pain, fever, symptoms of cold and flu, or to aid sleep. Always read and follow the label.
Check with your doctor before use if you:
Signs of metabolic acidosis include:
Contact a doctor immediately if you get a combination of these symptoms.
This medicine contains caffeine. Avoid drinking too many caffeine containing drinks (e.g. tea, coffee and caffeine-containing canned drinks) when taking this medicine.
Please see your doctor if your symptoms persist.
Keep out of sight and reach of children.
Check with your doctor before use if:
Pregnancy: this product is not recommended for using during pregnancy.
Breast-feeding: use during breast-feeding should be avoided
When using this medicine you may experience:
Headache, dizziness, nervousness, difficulty sleeping, increased blood pressure, nausea and vomiting.
Stop taking this medicine and tell your doctor immediately if:
These reactions are rare.
If you want to get a superior quality medicine, please purchase medicine with certified stamp register number CAM R4 2712 IP-04 (Panadol 500), CAM R2 0011 IP-10 (Panadol Extra), CAM R2 0012 IP-10 (Panadol Cold&Flu) in pharmacy and sub-pharmacy with permits and logo issued by the ministry of Health. The advertisement is already approved by Health Authority. If any side effect from using this medicine, please report to department of Medicine via telephone no. 012 673 268/ 089 498 883 or Email firstname.lastname@example.org or Website https://www.ddfcambodia.com/ and Contact Number from DKSH Company DKSH 067 555 752